Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Aromatase

Posted by Sandra62 on May 9, 2007, at 17:14:12

In reply to Aromatase, posted by Declan on May 9, 2007, at 14:12:11

If you are having milky discharge from your nipples then I would suspect an elevated prolactin level. I have had this from some of the medication that I'm taking (suspected from the Zyprexa I was on), had my levels checked and they were around 33 ng/ml, normal levels should be less than 24 ng/ml. Much higher levels, into the high 100's might be suspect to a benign pituatary gland tumour. The treatment is usually something like Bromocryptine. I asked my OB/GYN if I could use it to lower my slightly elevated level and he said no, too many side-effects. Have you had your prolactin level checked?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sandra62 thread:756815
URL: http://www.dr-bob.org/babble/20070509/msgs/757182.html